# SDR COMA9610081

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 2050000002
- Condition: Malfunction
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING DISCONNECT TEST DID NOT FUNCTION.  REPLACED THE N.W.S. FEED-BACK POTENTIOMETER.
